# SDR SWAA2015101444892

- Difficulty date: September 10, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 9919376501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD SIDE OF VORTILON, LE DOUBLER STRAP CRACKED.  R & R STRAP IAW SRM & DWG.
